# SDR DALA13000556307

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON LT SIDE BS 1160 TENSION TIE,  FOUND ONE CRACK AT FWD CHANNEL, LOWER ROW 11TH FASTENER HOLE FORM OTBD AS MARKED.  REPAIRED, REAMED OVERSIZE FROM 0.216" TO 0.278" DIA IAW SB747-53A2507, REV 1.
